# SDR GLBA20100309F

- Difficulty date: March 8, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 26,250 hours, 35,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX, A CRACK IN THE FRAME RADIUS AT THE AIRSTAIR DOOR ENTRANCE FWD FRAME AT FS 177.350 AT APPROX STR 12L WAS FOUND, CRACK APPROX .5".  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-007.
